# SDR HALA20221229321

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 8,720 hours, 2,424 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Not Reported
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-#2 ENG #3 BEARING AFT SEAL NESTING.
